Headache Accompanied By Nausea, Vomiting After Taking Antibiotics?
Hello, good evening. I was given 500mg of Cefadroxil lostacef antibiotic yesterday. But when I take it I actually feel dizzy migraines, nausea & vomiting, and palpitations. Can I stop taking it?
Hello, jnatashaav. Thank you for the question submitted to HealthReplies.com.
Cefadroxil is an antibiotic that is used to treat infectious diseases caused by bacteria, for example infections of the respiratory tract and skin. Possible side effects in some patients include heartburn, nausea, vomiting, diarrhea, and allergic reactions (skin rashes, itching). To reduce complaints of nausea and vomiting, it is recommended to take this drug after meals.
Consult your complaint immediately with the doctor who prescribed you the medicine. The doctor may adjust the dosage given or provide an appropriate replacement drug. To enrich insights, you can read articles about cefadroxil. Such is our explanation. Hopefully always healthy. May be useful.